PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 71 | 1 | 63-78
Tytuł artykułu

Pełczyński's Property (V) on spaces of vector-valued functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
71
Numer
1
Strony
63-78
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-01-30
poprawiono
1995-09-26
Twórcy
  • Department of Mathematics, The University of Texas at Austin, Austin, Texas 78712-1082 U.S.A.
Bibliografia
  • [1] F. Bombal, On $l_1$ subspaces of Orlicz vector-valued function spaces, Math. Proc. Cambridge Philos. Soc. 101 (1987), 107-112.
  • [2] F. Bombal, On $(V^*)$ sets and Pełczynski's property $(V^*)$, Glasgow Math. J. 32 (1990), 109-120.
  • [3] J. Bourgain, $H^∞$ is a Grothendieck space, Studia Math. 75 (1983), 193-216.
  • [4] J. Bourgain, On weak compactness of the dual of spaces of analytic and smooth functions, Bull. Soc. Math. Belg. Sér. B 35 (1983), 111-118.
  • [5] P. Cembranos, N. J. Kalton, E. Saab and P. Saab, Pełczyński's property (V) on C(𝜴, E) spaces, Math. Ann. 271 (1985), 91-97.
  • [6] D. L. Cohn, Measure Theory, Birkhäuser, 1980.
  • [7] F. Delbaen, Weakly compact operators on the disc algebra, J. Algebra 45 (1977), 284-294.
  • [8] J. Diestel, Sequences and Series in Banach Spaces, Grad. Texts in Math. 92, Springer, New York, 1984.
  • [9] J. Diestel and J. J. Uhl, Jr., Vector Measures, Math. Surveys 15, Amer. Math. Soc., Providence, RI, 1977.
  • [10] N. Dinculeanu, Vector Measures, Pergamon Press, New York, 1967.
  • [11] G. Godefroy and P. Saab, Weakly unconditionally convergent series in M-ideals, Math. Scand. 64 (1990), 307-318.
  • [12] A. Ionescu Tulcea and C. Ionescu Tulcea, Topics in the Theory of Lifting, Ergeb. Math. Grenzgeb. 48, Springer, Berlin, 1969.
  • [13] S. V. Kisliakov, Uncomplemented uniform algebras, Mat. Zametki 18 (1975), 91-96 (in Russian).
  • [14] J. Munkres, Topology. A First Course, Prentice-Hall, Englewood Cliffs, N.J. 1975.
  • [15] A. Pełczyński, Banach spaces on which every unconditionally converging operator is weakly compact, Bull. Acad. Polon. Sci. 10 (1962), 641-648.
  • [16] H. Pfitzner, Weak compactness in the dual of a $C^*$-algebra is determined commutatively, Math. Ann. 298 (1994), 349-371.
  • [17] N. Randrianantoanina, Complemented copies of $l^1$ and Pełczyński's property $(V^*)$ in Bochner spaces, Canad. J. Math., to appear.
  • [18] H. P. Rosenthal, A characterization of Banach spaces containing $c_0$, J. Amer. Math. Soc. 7 (1994), 707-747.
  • [19] W. Ruess, Duality and geometry of spaces of compact operators, in: North-Holland Math. Stud. 90, North-Holland, 1984, 59-78.
  • [20] E. Saab and P. Saab, Stability problems in Banach spaces, in: Lecture Notes in Pure and Appl. Math. 136, Dekker, 1992, 367-394.
  • [21] Z. Semadeni, Banach Spaces of Continuous Functions, PWN, Warszawa, 1971.
  • [22] M. Talagrand, Weak Cauchy sequences in $L^1(E)$, Amer. J. Math. 106 (1984), 703-724.
  • [23] A. Ulger, Weak compactness in $L^1(μ,X)$, Proc. Amer. Math. Soc. 113 (1991), 143-149.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv71i1p63bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.